# SDR COEA2013050307805

- Difficulty date: March 17, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 33,303 hours, 37,061 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Repair
- Part number: S55171402201
- Condition: Delaminated
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  LEFT HORIZONTAL STABILIZER UPPER SKIN HAS REPAIR THAT HAS A DELAMINATION APPROXIMATELY 24 INCH OUTBD OF VERTICAL 10 INCH AFT LEFT LEADING EDGE.  MAJOR REPAIR PER SRAS S551R0016.
